# SDR RAIA00704014

- Difficulty date: April 4, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 20,689 hours, 18,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT 5462 - STL - EMERGENCY LIGHT AT ROW 9 & 15 INOP.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT INVERTER, SYSTEM OPS CHECK GOOD.
